The normalizer of Gamma(k)(0)(n)


Sanli Z., KÖROĞLU T., GÜLER B. Ö.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.42, no.16, pp.5403-5415, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 16
  • Publication Date: 2019
  • Doi Number: 10.1002/mma.5401
  • Journal Name: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5403-5415
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this paper, the normalizers of Gamma(k)(0)(n), for k = 2 or 3, in the groups Gamma(k) of modular group Gamma are given by using the concept of Gamma(k) axes of the set of left cosets of Gamma(k)(0)(n), on which Gamma(k) acts transitively, in Gamma(k).